NP-completeness and FPT Results for Rectilinear Covering Problems

File Size Format
63385_1.pdf 450Kb Adobe PDF View
Title NP-completeness and FPT Results for Rectilinear Covering Problems
Author Estivill-Castro, Vladimir; Heednacram, Apichat; Suraweera, Francis
Editor Hermann Maurer
Year Published 2010
Publisher Verlag der Technischen Universität Graz
Citation Journal of Universal Computer Science, Vol. 15(5), pp. 622-652
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.3217/jucs-016-05
Copyright Statement Copyright 2010 J.UCS. The attached file is reproduced here in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice